MathSciNet Relay Station
MathSciNet bibliographic data
MR1376543 (97d:55032) 55U35 (18A30 18A40 55P55 55U10)
Cordier, Jean-Marc; Porter, Timothy Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997), no. 1, 1–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement